# SDR DALA2024110410605

- Difficulty date: October 30, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,587 hours, 30,724 cycles
- System (JASC): 5200 · Doors
- Part: Pin
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 FA REPORTED DOOR PIN AT DOOR 2L DOES NOT STAY IN PLACE. CORRECTIVE ACTION: REMOVED DEBRIS AS REQUIRED PER AMM 29-63. (0636971)
